Compactness for nonlinear continuity equations

Fethi Ben Belgacem, Pierre Emmanuel Jabin

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We prove compactness and hence existence for solutions to a class of nonlinear transport equations. The corresponding models combine the features of linear transport equations and scalar conservation laws. We introduce a new method which gives quantitative compactness estimates compatible with both frameworks.

Original languageEnglish (US)
Pages (from-to)139-168
Number of pages30
JournalJournal of Functional Analysis
Volume264
Issue number1
DOIs
StatePublished - Jan 1 2013

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'Compactness for nonlinear continuity equations'. Together they form a unique fingerprint.

Cite this